# SDR I5PA2024112275704

- Difficulty date: November 22, 2024
- Submitted: November 26, 2024
- Operation: Air carrier
- Aircraft: N757QM
- Make and model: Boeing 757-29J
- Aircraft serial: 27203
- Aircraft time: 67,075 hours, 34,799 cycles
- Engine: Pwa PW2037
- Engine time: 65,600 hours, 18,938 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Control Valve
- Part number: 5910525123
- Part serial: 1262A
- Condition: Faulted
- Location: Lt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

EPCS FAULT MESSAGE HCC/EEC.   R/R ACTIVE CLEARANCE CONTROL VALVE IAW AMM 72-53-90/601.
